My mother has alzehemire and she caught a cold and when into Bronchist and I started her on this medication in a nebalizer and agter about a weeek and half she starting halicanating and talking out of heard and weakness.
Will this cause halicanation & talking out of your head?
Question posted by medical ques on 9 April 2010
Last updated on 25 April 2010 by suzanne66
This is from a detailed list of side-effects associated with the use of albuterol.
"Psychiatric side effects have included psychoses presenting as auditory hallucinations and persecutory delusions. These effects are generally associated with higher dosages."
See: https://www.drugs.com/sfx/albuterol-side-effects.html#ixzz0m9LA2nRa - scroll down to side-effects by body system, psychiatric.
- Albuterol / Ipratropium uses and safety info
- Albuterol / Ipratropium information for Healthcare Professionals (includes dosage details)
- Side effects of Albuterol / Ipratropium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.